MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 32+0 R; SHOULDER INSTRUMENT - HUMERAL TRIAL

DEPUY IRELAND - 3015516266 REVERSE LINER TRIAL 32+0 R; SHOULDER INSTRUMENT - HUMERAL TRIAL
Catalog Number 650032100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem inserter handle is cracked.Liner trials¿ pegs are sheared off.
 
Additional Manufacturer Narrative
Product complaint # (b)(6).Investigation summary: according to the information received, it was reported that the stem inserter handle is cracked.Liner trials¿ pegs are sheared off.The product was returned to depuy synthes for evaluation.Visual analysis of the returned reverse liner trial found one retaining tab from the locking mechanism broken; fragment was not returned for evaluation.Breakage of the tab can be attributed to unintended use error by use of excessive force while assembling and/or disassembling the device.As per inhance¿ shoulder system surgical technique rev c, page 21 and 22, the next precautions need to be followed: 1) "with the reverse shell trial assembled, select the reverse liner trial of the appropriate spherical diameter and thickness.Align the laser line on the reverse liner trial with the laser line on the reverse shell trial and snap the liner into place", and if 2) "should a reverse liner trial of a different thickness be desired, the head distractor can be placed into the slot of the reverse shell trial located just below the reverse liner trial and gently push to lift the reverse liner trial out of the reverse shell trial.Do not impact the head distractor to remove the reverse liner trial".A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reverse liner trial would have contributed to the complained device issue.Based on the investigation findings the potential cause is traced to unintended use error, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d9.Corrected: h3.

Brand Name
REVERSE LINER TRIAL 32+0 R
Common Device Name
SHOULDER INSTRUMENT - HUMERAL TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24764207
Report Number1818910-2026-05602
Device Sequence Number10276094
Product Code HWT
UDI-Device Identifier10603295547297
UDI-Public(01)10603295547297(10)332253
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650032100
Device Lot Number332253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale